Health knowledge made personal
Join this community!
› Share page:

after taking plan B twice, almost 4 weeks since last period, am I pregnant?


Posted by Amanda H.

My boyfriend and I had sex approx. the third week in december of 09, and the condom broke, the next day, we went and got the plan B. I took it immidiatly. About a week later, the condom came off in my vagina, unsure, we got the plan B again. So, I took the plan B twice in about 8 days. My last period started about a day or two after the last time i took the Plan B, and lasted until about the 7th or 8th of january, (my period lasted about a week, a couple days longer than usual, which I thought would be expected.) It is now February 3rd and I still have not gotten my period. I am extemely scared that I may be pregnant. I will be 24 in about three weeks and have already lost a child 2 years ago due to unexplained incidents. I dont do any drugs, but smoke ciggarettes. Lately I have had breast tenderness and migranes, but still no period. please tell me what you think, It would be nice to have a second opinion. I know I need to take a pregnancy test, but like most nervous people in my position, have been trying to put it off. I assume that the plan B would already make me irregular, but all the web sites make it confusing. Thank you! Please reply ASAP!!

 
Answers (1)
Sort by: Newest first | Oldest first
I wouldn't worry about it. I took plan B twice last month and went through something VERY similar. The first time I took plan B was around January 18th, and my period came on the 22nd, but it was at least a week and a half early, very light and didn't last very long so I was not even sure that it was my period. Then I had to take plan B again about 3 weeks later, on February 15th. My period did not come until February 27th, when it was due either February 12th if my "after plan B bleeding" was just withdrawl bleeding, and on February 19th if was a real period. Point of the story is, my cycle was VERY messed up. I'm going back on OTC Lo now (birth control pills) and highly recommend it after you get your first normal period. I am in my 20's as well and understand how scary it can be.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: